Pravachol and Liver Problems

Final Thoughts

Liver problems with Pravachol occur rarely, but to keep you as safe as possible, your healthcare provider will routinely check your liver enzyme levels. If they are high, your healthcare provider may recommend lowering your Pravachol dosage or switching medicines.
 
If you have any questions or concerns about Pravachol and liver problems, make sure to talk with your healthcare provider. He or she understands your situation best and is in the best position to give you recommendations.
 
10 Foods That Lower Cholesterol

Pravachol Medication

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.